# SDR SWAA2024030758072

- Difficulty date: March 1, 2024
- Submitted: March 7, 2024
- Operation: Air carrier
- Aircraft: N8565Z
- Make and model: Boeing 737-8H4
- Aircraft serial: 42533
- Aircraft time: 19,940 hours, 10,049 cycles
- System (JASC): 5514 · Horizontal Stabilizer Miscellaneous Structure
- Part: Seal
- Part number: UNKNOWN
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HORIZONTAL STAB. LEFT; UPPER FWD SLIDER SEAL IS CRACKED AT THE FRONT SIDE APROX 3 INCHES LONG.<[01] 01 - REMOVED AND REPLACED PER [AMM 53-31-31-401 CONFIG 1-NG (STABILIZER TO BODY FRONT SPAR SLIDING SEAL - REMOVAL/INSTALLATION - PERMANENT)]. ADJUSTMENT AND OPS CHECK GOOD PER AMM 53-31-31.;[02] C/W INSPECTION;[03] C/W INSPECTION
